Change search
ReferencesLink to record
Permanent link

Direct link
Positive exponent in families with flat critical point
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).ORCID iD: 0000-0002-7158-5865
1999 (English)In: Ergodic Theory and Dynamical Systems, ISSN 0143-3857, E-ISSN 1469-4417, Vol. 19, no 3, 767-807 p.Article in journal (Refereed) Published
Abstract [en]

It is known that in generic, full unimodal families with a critical point of finite order, there exists a set of positive measure in parameter space such that the corresponding maps have chaotic behaviour. In this paper we prove the corresponding statement for certain families of unimodal maps with flat critical point. One of the key-points is a large deviation argument for sums of ‘almost’ independent random variables with only finitely many moments.

Place, publisher, year, edition, pages
Cambridge University Press, 1999. Vol. 19, no 3, 767-807 p.
National Category
Mathematical Analysis
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:kth:diva-190144ISI: 000081037700015ScopusID: 2-s2.0-0033457439OAI: oai:DiVA.org:kth-190144DiVA: diva2:951778
Note

QC 20160811

Available from: 2016-08-10 Created: 2016-08-10 Last updated: 2016-08-18Bibliographically approved
In thesis
1. Some Problems in Unimodal Dynamics
Open this publication in new window or tab >>Some Problems in Unimodal Dynamics
1996 (English)Doctoral thesis, comprehensive summary (Other academic)
Place, publisher, year, edition, pages
Stockholm: Department of Mathematics, Royal Institute of Technology, 1996
National Category
Mathematical Analysis
Research subject
Mathematics
Identifiers
urn:nbn:se:kth:diva-190804 (URN)
Public defence
1996-12-16, D3, Lindstedtsvägen 5, Stockholm, 10:00 (English)
Opponent
Supervisors
Available from: 2016-08-18 Created: 2016-08-16 Last updated: 2016-08-18Bibliographically approved

Open Access in DiVA

No full text

Scopus

Search in DiVA

By author/editor
Thunberg, Hans
By organisation
Mathematics (Div.)
In the same journal
Ergodic Theory and Dynamical Systems
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

ReferencesLink to record
Permanent link

Direct link